# SDR SWAA091248

- Difficulty date: February 22, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 16,521 hours, 9,480 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar Hook
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE GIRT BAR CLIP HOOKS LOOSE.  REMOVED AND REPLACED GIRT BAR CLIP HOOKS HARDWARE PER MM.
